Absolutely continuous invariant measures for expansive diffeomorphisms of the 2-torus

この論文をさがす

著者

抄録

The aim of this paper is to establish an equivalent criterion for certain expansive diffeomorphisms of the 2-torus to admit an invariant Borel probability measure that is absolutely continuous with respect to the Riemannian volume. Our result is closely related to the well known Liv\v{s}ic-Sinai theorem for Anosov diffeomorphisms.

収録刊行物

  • Hiroshima mathematical journal

    Hiroshima mathematical journal 37(3), 491-517, 2007-11

    広島大学

各種コード

  • NII論文ID(NAID)
    110006455964
  • NII書誌ID(NCID)
    AA00664323
  • 本文言語コード
    ENG
  • ISSN
    00182079
  • データ提供元
    NII-ELS 
ページトップへ